# SDR AWXA200400138

- Difficulty date: January 20, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 63,310 hours, 51,533 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100246
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-15 CHECK CORROSION WAS FOUND ON FLOORBEAM AT BS 328, BETWEEN RBL 24 AND RBL 45.  MAINTENANCE REMOVED DAMAGED SECTION OF FLOORBEAM UPPER TEE CAP AT BS 328, BETWEEN RBL 24 AND RBL 45; FABRICATED A NEW REPLACEMENT UPPER TEE CAP AND 4 EACH REPAIR ANGLES; INSTALLED REPAIR PARTS IAW B737-200 SRM 53-10-09 FIG 005.
